Does buspar cause weight gain or constipation?

Answers (2)

Anonymous

3 Oct 2012

Hello,

Yes , constipation is considered to be a possible side effect, with regards to weight gain, it is not listed or has not been reported yet as a possible side effect.

Take care,

maso.-

Votes: +0

2 May 2014

Yes

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone eperienced weight gain with buspar or vistaril?

I have just started taking 10mg a day of Buspar and 100mg a day of Vistaril and am very concerned about weight gain. I have researced both and read ...

1 answer 27 Feb 2010

Celexa - I have noticed weight gain and constipation in the past year since I have been using it?

Not quite sure if it is from that but i never had a problem with constiption before.. i started taking celexa about year and halph ago

1 answer 22 Jan 2012

I've been diagnosed with hypothyroid and hasimoto. My biggest complain is crazy blotting so so?

Uncomfortable. Constipation and weight gain!!! I'm just so tired of not feeling good. I'm on sythroid 112 mg. Not. I've been thinking ...

3 answers 5 May 2012

BuSpar - negetive side effects?

Hi, I've been on valium and lorazepam before and I stopped taking them awhile back which I really regret now but with children the drowsiness ...

3 answers 20 Sep 2014